# SDR USAA2014070100011

- Difficulty date: June 26, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 15,205 hours, 12,503 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015180403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, DURING ACCOMPLISHMENT OF EO 5414P124 THE LT PYLON OTBD LOWER LINK FITTING ASSEMBLY WAS FOUND LOOSE.  RE-TORQUED & SAFETIED THE LOWER LINK FITTING ASSEMBLY IAW EO 5414P124.
